| Model Number |
MMT-723NAB |
| Medical Device Problem Codes |
No Display/Image (1183); Mechanical Problem (1384); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump screen went blank and never came on again.Customer reported that the plunger was acting up when retracting,stop and go, then it stopped halfway in kept pushing button.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.